Alert archive / Puerto Rico / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS JSJ

August 23, 2011

NWS JSJ issued this severe thunderstorm warning at Aug 23, 2011, 10:47 AM CDT. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2011, 10:47 AM CDT (15:47 UTC)
Expired
Aug 23, 2011, 11:30 AM CDT
In force
43 min
Issued by
NWS JSJ
Area
Storm-based polygon

The radar

The San Juan radar (TJUA), 51 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUCA52 TJSJ 231547
SVRSJU
PRC047-091-101-143-145-231630-
/O.NEW.TJSJ.SV.W.0012.110823T1547Z-110823T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1147 AM AST TUE AUG 23 2011

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COROZAL MUNICIPALITY IN PUERTO RICO...
  MANATI MUNICIPALITY IN PUERTO RICO...
  THIS INCLUDES THE CITY OF MANATI...
  MOROVIS MUNICIPALITY IN PUERTO RICO...
  VEGA ALTA MUNICIPALITY IN PUERTO RICO...
  THIS INCLUDES THE CITY OF VEGA ALTA...
  VEGA BAJA MUNICIPALITY IN PUERTO RICO...
  THIS INCLUDES THE CITY OF VEGA BAJA...

* UNTIL 1230 PM AST

* AT 1145 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS BETWEEN 50 
  AND 60 MPH AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR THE 
BORDER BETWEEN MOROVIS AND COROZAL...AND MOVING NORTH AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 1849 6651 1854 6644 1854 6633 1852 6632
      1827 6631 1828 6643
TIME...MOT...LOC 1546Z 169DEG 25KT 1832 6636

$$

ER
2 follow-up statements
191 
WUCA52 TJSJ 231552 CCA
SVRSJU
PRC047-091-101-143-145-231630-
/O.COR.TJSJ.SV.W.0012.110823T1547Z-110823T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
1147 AM AST TUE AUG 23 2011

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COROZAL MUNICIPALITY IN PUERTO RICO...
  MANATI MUNICIPALITY IN PUERTO RICO...
  THIS INCLUDES THE CITY OF MANATI...
  MOROVIS MUNICIPALITY IN PUERTO RICO...
  VEGA ALTA MUNICIPALITY IN PUERTO RICO...
  THIS INCLUDES THE CITY OF VEGA ALTA...
  VEGA BAJA MUNICIPALITY IN PUERTO RICO...
  THIS INCLUDES THE CITY OF VEGA BAJA...

* UNTIL 1230 PM AST

* AT 1145 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS BETWEEN 50 
  AND 60 MPH AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR THE 
BORDER BETWEEN MOROVIS AND COROZAL...AND MOVING NORTH AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...SMALL HAIL...AND DEADLY CLOUD TO 
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 1849 6651 1854 6644 1854 6633 1852 6632
      1827 6631 1828 6643
TIME...MOT...LOC 1546Z 169DEG 25KT 1832 6636

$$

ER
633 
WWCA52 TJSJ 231637
SVSSJU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1237 PM AST TUE AUG 23 2011

PRC047-091-101-143-145-231634-
/O.EXP.TJSJ.SV.W.0012.000000T0000Z-110823T1630Z/
COROZAL PR-MOROVIS PR-VEGA ALTA PR-MANATI PR-VEGA BAJA PR-
1237 PM AST TUE AUG 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR VEGA BAJA...MANATI...VEGA
ALTA...MOROVIS AND COROZAL MUNICIPALITIES WILL EXPIRE AT 1230 PM
AST...

LAT...LON 1849 6651 1854 6644 1854 6633 1852 6632
      1827 6631 1828 6643
TIME...MOT...LOC 1624Z 169DEG 25KT 1858 6641

$$

ER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 2:57 AM CDT, 7 hours 50 minutes earlier.

Area forecast discussion, Aug 23, 2:57 AM CDT, 7 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
357 AM AST TUE AUG 23 2011

.SYNOPSIS...FEEDER BANDS ASSOCIATED TO HURRICANE IRENE WILL
CONTINUE TO IMPACT PR THROUGH TODAY. TROPICAL WAVE WILL MOVE
ACROSS THE AREA SUN NIGHT. SUBEQUATORIAL RIDGE TO DOMINATE AT
UPPER LEVELS THROUGH THE END OF THE WEEK WITH A TUTT LOW FCST FOR
EARLY NEXT WEEK.

&&

.DISCUSSION...A LONG FETCH SOUTHEAST FLOW WILL KEEP A MOIST AND
UNSTABLE AIR MASS ACROSS THE AREA THROUGH THE END OF THE WEEK WITH
MODELS KEEPING HIGH PW AND H85 THETAE VALUES THROUGH THU. SO WE ARE
IN FOR A FEW MORE DAYS OF WET WEATHER WITH SIG DRYING NOT LIKELY
UNTIL FRI OR SAT. WE SHOULD BE ABLE TO GET AT LEAST ONE DECENT DAY
OUT OF THE WEEKEND MOST LIKELY SAT. A TROPICAL WAVE WILL THEN APPROACH
THE AREA LATE SUN WITH MORE WET WEATHER. AS OPPOSED TO
IRENE...THIS WAVE WILL ENCOUNTER VERY HOSTILE UPPER LEVEL WINDS
ASSOCIATED WITH A TUTT LOW EXPECTED TO RETROGRESS TOWARD THE
AREA. HOWEVER..THE TUTT LOW COULD ENHANCE THE CHANCES FOR STRONG
TO SEVERE CONVECTION.

&&

.AVIATION...MVFR CIGS STILL LIKELY MOST OF THE DAY WITH FREQ
SHOWERS WITH VERY HEAVY RAIN THAT COULD DROP CIGS/VSBYS BRIEFLY TO
IFR OR EVEN LIFR. SIG IMPROVEMENT IN CIGS NOT LIKELY UNTIL THU.

&&

.HYDROLOGY...SOILS VERY SATURATED AT THIS TIME AND SEVERAL
IMPORTANT RIVERS STILL OUT OF THEIR BANKS. VERY LITTLE RAINFALL
WILL BE NEEDED TO CAUSE NEW FLOODING. AREAS AT GREATEST RISK ARE
ALL OF THE SOUTHERN SLOPES WITH THE LOIZA...LA PLATA AND MANATI BASINS
THE MOST VULNERABLE TO FLASH FLOODING. WEST AND NORTWEST AREAS
UNLIKELY TO EXPERIENCE FLOODING BUT SINCE SOME RAIN COULD STILL
AFFECT THE ARECIBO BASIN WILL LEAVE THE ENTIRE BASIN UNDER A
WATCH. ADDITIONAL RAIN SHOULD BE IN THE ORDER OF 1 TO 2 INCHES
MAINLY SOUTHERN SLOPES WITH LOCALIZED RATES OF 2-4 INCHES IN THE
STRONGEST CELLS.

&&

.CLIMATE......A RECORD RAINFALL OF 5.76 INCHES WAS SET AT SAN
JUAN/P.R. YESTERDAY. THIS BROKE THE OLD RECORD OF 2.49 SET IN
1909. THROUGH AUG 22 2011...A TOTAL OF 56.92 INCHES OF RAIN HAVE
BEEN MEASURED AT THE LMM SJU INTL AIRPORT. THIS REPRESENTS THE
THIRD WETTEST START TO A YEAR ON RECORD AND 4.03 INCHES AHEAD OF
LAST YEAR TO THE DATE.

A RECORD RAINFALL OF 2.87 INCHES WAS SET AT CYRIL E. KING AIRPORT/USVI
ON AUG 21ST 2011. THIS BROKE THE OLD RECORD OF 1.44 SET IN 1983.
THROUGH AUG 22 2011...A TOTAL OF 30.43 INCHES OF RAIN HAVE BEEN
MEASURED AT THE CYRIL E. KING AIRPORT. THIS REPRESENTS THE FOURTH
WETTEST YEAR ON RECORD.

A RECORD RAINFALL OF 2.65 INCH(ES) WAS SET AT CHRISTIANSTED AIRPORT/USVI
ON AUG 21ST 2011. THIS BROKE THE OLD RECORD OF 0.54 SET IN 1952.
THROUGH AUG 22 2011...A TOTAL OF 32.28 INCHES OF RAIN HAVE BEEN
MEASURED AT THE CHRISTIANSTED AIRPORT. THIS REPRESENTS THE WETTEST
START TO A YEAR ON RECORD.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  88  78  89  78 /  40  30  30  20
STT  88  79  88  79 /  50  50  40  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 9 AM AST THIS MORNING FOR CENTRAL
     INTERIOR-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.

     SMALL CRAFT ADVISORY UNTIL 3 PM AST THIS AFTERNOON FOR MAYAGUEZ
     AND VICINITY.

VI...NONE.
&&

23/64
Hazardous weather outlook, Aug 23, 5:30 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
630 AM AST TUE AUG 23 2011

AMZ710>745-PRZ001>013-241030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
630 AM AST TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO RICO
THROUGH TUESDAY MORNING. PLEASE REFER TO SHORT TERM WARNINGS FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY
RESULT IN RAPID RISES ON RIVERS...CREEKS AS WELL AS INCREASE THE
POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL AMOUNTS GREATER THAN THREE INCHES AND FLOODING
WOULD BE GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-241030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
630 AM AST TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY
RESULT IN RAPID RISES ON GUTS AS WELL AS INCREASE THE POTENTIAL
FOR MUDSLIDES IN AREAS OF STEEP TERRAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL AMOUNTS GREATER THAN THREE INCHES WOULD BE
GREATLY APPRECIATED.

In the hours before

Special weather statement, Aug 23, 9:50 AM CDT, 57 minutes before
PRC003-011-023-067-079-083-097-099-117-125-231645-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1050 AM AST TUE AUG 23 2011

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 1245 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     HORMIGUEROS...MOCA...SAN GERMAN...AGUADA...LAS MARIAS...CABO
     ROJO...MAYAGUEZ...RINCON...LAJAS AND ANASCO

AT 1045 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS OVER CABO ROJO...MOVING NORTH AT
25 MPH. THIS LINE WILL BRING STRONG GUSTY WINDS OF POSSIBLY 30 TO 45
MPH AND VERY HEAVY RAIN ACROSS THESE MUNICIPALITIES DURING THE NEXT
FEW HOURS.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

ER
Special weather statement, Aug 23, 9:54 AM CDT, 53 minutes before
PRC019-045-047-051-091-101-105-107-135-137-143-145-231600-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1054 AM AST TUE AUG 23 2011

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL NOON AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     COROZAL...COMERIO...BARRANQUITAS...OROCOVIS...NARANJITO...
     MOROVIS...TOA ALTA...VEGA ALTA...DORADO...MANATI...VEGA BAJA AND
     TOA BAJA

AT 1049 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER BARRANQUITAS...MOVING NORTH AT 25 MPH. THIS LINE
WILL BRING STRONG GUSTY WINDS OF POSSIBLY 30 TO 45 MPH AND VERY
HEAVY RAIN ACROSS THESE MUNICIPALITIES DURING THE NEXT FEW HOURS.

PERSONS IN OPEN OR EXPOSED AREAS SHOULD TAKE SHELTER.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

ER
Special weather statement, Aug 23, 10:03 AM CDT, 44 minutes before
PRC003-011-023-067-079-083-097-099-117-125-231645-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1050 AM AST MARTES 23 DE AGOSTO DE 2011

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 12:45 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS

EN PUERTO RICO
     HORMIGUEROS...MOCA...SAN GERMAN...AGUADA...LAS MARIAS...CABO
     ROJO...MAYAGUEZ...RINCON...LAJAS Y ANASCO

A LAS 10:45 AM AST...EL RADAR DOPPLER INDICO UNA LINEA DE AGUACEROS
Y TRONADAS SOBRE CABO ROJO...MOVIENDOSE NORTE A 25 MPH. ESTA LINEA
TRAERA FUERTES VIENTOS CON RAFAGAS DE HASTA 30 A 45 MPH Y LLUVIAS
BIEN FUERTES A TRAVES DE ESTA MUNICIPALIDADES DURANTE LAS PROXIMAS
HORAS.

LLUIVAS FUERTES PUDIERAN INUNDAR AREAS DE BAJO TERRENO Y CUNETAS Y
AREAS BAJO PUENTES. EVITE ESTOS LUGARES Y NO CRUCE CARRETERAS
INUNDADAS YA QUE PUDIERA SER ARRASTRADO. AGUAS EN RIOS Y QUEBRADAS
TAMBIEN PUDIERAN ELEVARSE...POR LO TANTO BUSQUE TERRENO ALTO SI ESTA
SIENDO AMENAZADO POR AGUAS INUNDANTES.

ER/TS
Special weather statement, Aug 23, 10:05 AM CDT, 42 minutes before
PRC009-035-043-057-075-123-133-149-231600-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1105 AM AST TUE AUG 23 2011

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL NOON AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     COAMO...CAYEY...AIBONITO...VILLALBA...GUAYAMA...JUANA DIAZ...
     SALINAS AND SANTA ISABEL

AT 1055 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS OVER SANTA ISABEL...MOVING NORTH
AT 25 MPH. THIS LINE WILL BRING STRONG GUSTY WINDS OF POSSIBLY 30 TO
50 MPH AND VERY HEAVY RAIN ACROSS THESE MUNICIPALITIES DURING THE
NEXT FEW HOURS.

PERSONS IN OPEN OR EXPOSED AREAS SHOULD TAKE SHELTER.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

ER
Special weather statement, Aug 23, 10:06 AM CDT, 41 minutes before
PRC019-045-047-051-091-101-105-107-135-137-143-145-231600-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1054 AM AST MARTES 23 DE AGOSTO DE 2011

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 12:45 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS

EN PUERTO RICO
     COROZAL...COMERIO...BARRANQUITAS...OROCOVIS...NARANJITO...
     MOROVIS...TOA ALTA...VEGA ALTA...DORADO...MANATI...VEGA BAJA Y
     TOA BAJA

A LAS 10:49 AM AST...EL RADAR DOPPLER INDICO UNA LINEA DE AGUACEROS
Y TRONADAS SOBRE BARRANQUITAS...MOVIENDOSE NORTE A 25 MPH. ESTA
LINEA TRAERA FUERTES VIENTOS CON RAFAGAS DE HASTA 30 A 45 MPH Y
LLUVIAS BIEN FUERTES A TRAVES DE ESTA MUNICIPALIDADES DURANTE LAS
PROXIMAS HORAS.

PERSONAS AL AIRE LIBRE O EN AREAS EXPUESTAS DEBERAN BUSCAR REFUGIO
INMEDIATAMENTE.

LLUIVAS FUERTES PUDIERAN INUNDAR AREAS DE BAJO TERRENO Y CUNETAS Y
AREAS BAJO PUENTES. EVITE ESTOS LUGARES Y NO CRUCE CARRETERAS
INUNDADAS YA QUE PUDIERA SER ARRASTRADO. AGUAS EN RIOS Y QUEBRADAS
TAMBIEN PUDIERAN ELEVARSE...POR LO TANTO BUSQUE TERRENO ALTO SI ESTA
SIENDO AMENAZADO POR AGUAS INUNDANTES.

ER/TS
Special weather statement, Aug 23, 10:08 AM CDT, 39 minutes before
PRC009-035-043-057-075-123-133-149-231600-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1105 AM AST MARTES 23 DE AGOSTO DE 2011

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
EL MEDIODIA AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS

EN PUERTO RICO
     COAMO...CAYEY...AIBONITO...VILLALBA...GUAYAMA...JUANA DIAZ...
     SALINAS Y SANTA ISABEL

A LAS 10:55 AM AST...EL RADAR DOPPLER INDICO UNA LINEA DE AGUACEROS
Y TRONADAS SOBRE SANTA ISABEL...MOVIENDOSE NORTE A 25 MPH. ESTA
LINEA TRAERA FUERTES VIENTOS CON RAFAGAS DE HASTA 30 A 50 MPH Y
LLUVIAS BIEN FUERTES A TRAVES DE ESTA MUNICIPALIDADES DURANTE LAS
PROXIMAS HORAS.

PERSONAS AL AIRE LIBRE O EN AREAS EXPUESTAS DEBERAN BUSCAR REFUGIO
INMEDIATAMENTE.

LLUIVAS FUERTES PUDIERAN INUNDAR AREAS DE BAJO TERRENO Y CUNETAS Y
AREAS BAJO PUENTES. EVITE ESTOS LUGARES Y NO CRUCE CARRETERAS
INUNDADAS YA QUE PUDIERA SER ARRASTRADO. AGUAS EN RIOS Y QUEBRADAS
TAMBIEN PUDIERAN ELEVARSE...POR LO TANTO BUSQUE TERRENO ALTO SI ESTA
SIENDO AMENAZADO POR AGUAS INUNDANTES.

ER/TS

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:36 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 22, 7:50 PM CDTFlash Flood WarningJSJ7 hr
Aug 22, 9:34 PM CDTSmall Craft AdvisoryJSJ31 hr
Aug 22, 10:01 PM CDTFlash Flood WarningJSJ4 hr
Aug 22, 10:45 PM CDTFlash Flood Warning EmergencyJSJ6 hr
Aug 22, 11:19 PM CDTAreal Flood WarningJSJ2 min
Aug 23, 12:51 AM CDTFlash Flood WarningJSJ3 hr
Aug 23, 1:41 AM CDTFlash Flood WarningJSJ6 hr
Aug 23, 1:51 AM CDTAreal Flood WarningJSJ19 hr
Aug 23, 3:01 AM CDTAreal Flood AdvisoryJSJ119 min
Aug 23, 3:08 AM CDTFlash Flood WarningJSJ2 hr
Aug 23, 3:30 AM CDTAreal Flood AdvisoryJSJ7 min
Aug 23, 3:33 AM CDTFlash Flood WarningJSJ2 hr
Aug 23, 4:06 AM CDTSpecial Marine WarningJSJ114 min
Aug 23, 5:12 AM CDTFlash Flood WarningJSJ6 hr
Aug 23, 5:33 AM CDTFlash Flood WarningJSJ6 hr
Aug 23, 6:18 AM CDTFlash Flood Warning EmergencyJSJ16 hr
Aug 23, 7:03 AM CDTFlash Flood WarningJSJ3 hr
Aug 23, 7:26 AM CDTTornado WarningJSJ19 min
Aug 23, 8:11 AM CDTSevere Thunderstorm WarningJSJ34 min
Aug 23, 8:45 AM CDTSevere Thunderstorm WarningJSJ30 min
Aug 23, 9:01 AM CDTSpecial Marine WarningJSJ119 min
Aug 23, 10:19 AM CDTAreal Flood WarningJSJ16 hr
Aug 23, 10:38 AM CDTAreal Flood AdvisoryJSJ13 hr
Aug 23, 11:00 AM CDTAreal Flood AdvisoryJSJ3 hr
Aug 23, 11:00 AM CDTSpecial Marine WarningJSJ2 hr
Aug 23, 11:47 AM CDTAreal Flood AdvisoryJSJ10 hr
Aug 23, 11:50 AM CDTAreal Flood AdvisoryJSJ6 hr
Aug 23, 1:09 PM CDTSpecial Marine WarningJSJ96 min
Aug 23, 1:24 PM CDTSevere Thunderstorm WarningJSJ36 min
Aug 23, 1:36 PM CDTFlash Flood WarningJSJ104 min
Aug 23, 2:46 PM CDTAreal Flood AdvisoryJSJ10 hr
Aug 23, 3:00 PM CDTFlash Flood WarningJSJ5 hr
Aug 23, 3:38 PM CDTFlash Flood Warning EmergencyJSJ3 hr
Aug 23, 3:46 PM CDTFlash Flood WarningJSJ10 hr
Aug 23, 4:12 PM CDTFlash Flood WarningJSJ3 hr
Aug 23, 5:59 PM CDTFlash Flood WarningJSJ6 hr
Aug 23, 6:09 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 23, 6:41 PM CDTFlash Flood WarningJSJ7 hr
Aug 23, 6:53 PM CDTAreal Flood WarningJSJ6 hr

Nearby

Severe Thunderstorm Warnings in Puerto Rico, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.